Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 19, NWS Corpus Christi, TX

May 10, 2012La Salle County, McMullen County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 10, 2012, 1:05 PM CDT for La Salle County, McMullen County, Texas. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2012, 1:05 PM CDT (18:05 UTC)
Expired
May 10, 2012, 3:00 PM CDT
In force
115 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties La Salle County, TX, McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 147 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1593 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

544 
WGUS54 KCRP 101805
FFWCRP
TXC283-311-102000-
/O.NEW.KCRP.FF.W.0019.120510T1805Z-120510T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
105 PM CDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LA SALLE COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHERN MCMULLEN COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 300 PM CDT

* AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATED 3 TO 6 INCHES OF RAIN HAS FALLEN ACROSS
  THE WARNED AREA.  AN ADDITIONAL 2 TO 4 INCHES OF RAIN WILL BE 
  POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COTULLA...TILDEN...ARTESIA WELLS...CROSS...CROWTHER AND
  FOWLERTON.   SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CIBOLO...SLAUGHTER AND MUSTANG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 2864 9835 2839 9838 2819 9878 2818 9912
      2830 9937 2864 9937

$$

MB
1 follow-up statement
576 
WGUS74 KCRP 101904
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
204 PM CDT THU MAY 10 2012

TXC283-311-102000-
/O.CON.KCRP.FF.W.0019.000000T0000Z-120510T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA SALLE-MCMULLEN-
INCLUDING THE CITIES OF...COTULLA...TILDEN
204 PM CDT THU MAY 10 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHERN MCMULLEN AND LA SALLE COUNTIES...

AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED 
THAT 3 TO 7 INCHES HAS FALLEN ACROSS MUCH OF NORTHERN MCMULLEN AND 
NORTHERN LA SALLE COUNTIES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARTESIA
WELLS...CROSS...CROWTHER...FOWLERTON...GARDENDALE AND LOS ANGELES. 
SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...CIBOLO AND RUIZ.

LAT...LON 2864 9835 2839 9838 2819 9878 2818 9912
      2830 9937 2864 9937

$$

MB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 12:28 PM CDT, 37 minutes earlier.

Area forecast discussion, May 10, 12:28 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1228 PM CDT THU MAY 10 2012

.DISCUSSION...TORNADO WATCH 271 HAS BEEN ISSUED FOR ALL OF S TX
AND THE ADJACENT NEARSHORE WATERS UNTIL 8 PM. THE AIRMASS IS
BECOMING MORE FAVORABLE FOR SVR/TOR THIS AFTERNOON DUE TO
INCREASED INSTABILITY/SHEAR AND APPROACHING UPPER LEVEL SYSTEM.
HEAVY RAINFALL IS ALSO EXPECTED WITH 1 TO 2 INCH AMOUNTS ON
AVERAGE AND ISOLATED AMOUNTS UP TO 3 TO 4 INCHES. LOCALIZED
FLOODING CAN BE EXPECTED...HOWEVER WIDESPREAD FLOODING IS NOT
ANTICIPATED AT THIS TIME DUE TO STORMS MOVING AT A FAST PACE. ALSO
SEE AVIATION SECTION BELOW.

&&

.AVIATION...A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR ALL OF S
TX. CONDITIONS WILL BE A MIX OF VFR TO IFR DUE TO ONGOING TSRA'S.
TSRA'S WILL BE POSSIBLE OVERNIGHT AND INTO FRI AS THE MAIN UPPER
LOW CURRENTLY OVER BIG BEND CONTINUES TO MOVE E AND EMBEDDED
SHORT WAVES ROTATING AROUND THE LOW...TRACK ACROSS S TX.

&&

.PREV DISCUSSION... /ISSUED 1010 AM CDT THU MAY 10 2012/

DISCUSSION...SEVERE THUNDERSTORM WATCH 270 REMAINS IN EFFECT
UNTIL 1 PM. CURRENT SVR/TOR REMAINS ISOLD OVER THE W CWA AND IS
MOVG NE AND E. BASED ON WV SATELLITE IMAGERY...THE AREA IS BEING
TAKEN OVER BY A BROAD AREA OF MID/UPPER LEVEL DRYING...WHICH WILL ALLOW
FOR THE ENVIRONMENT TO DESTABILIZE FURTHER AHEAD OF THE NEXT ROUND
OF SVR WX. A N TO S ORIENTED LINE OF ENHANCED CU EXTENDS FROM
ANNAROSE TO ALICE AND PREMONT...AND IS MOVG INTO A MORE UNSTABLE
ENVIRONMENT. MAY BEGIN TO SEE CONVECTION FIRING ALONG THIS LINE
IN THE NEXT HOUR OR SO. BASED ON BOTH WV AND VISIBLE
SATELLITE...THE NEXT SHORT WAVE THAT IS ROUNDING THE BASE OF THE
MAIN UPPER LOW...IS LOCATED NEAR THE BIG BEND WITH CONVECTION JUST
E OF BIG BEND. AM EXPECTING THIS NEXT WAVE TO APPROACH THE W CWA
BY EARLY TO MID AFTERNOON AND THE EASTERN CWA BY LATE AFTERNOON
INTO THE EVENING. WILL LIKELY SHIFT THE 60-80 POPS FARTHER E FOR
THIS AFTERNOON AND KEEP THE CATEGORICAL POPS AS IS FOR THIS EVENING.

PREV DISCUSSION... /ISSUED 652 AM CDT THU MAY 10 2012/

DISCUSSION...SEVERE THUNDERSTORM WATCH 270 IN EFFECT UNTIL 1 PM
CDT THIS AFTERNOON FOR MOST OF SOUTH TEXAS. UPDATED PRODUCTS.

AVIATION...FOR THE 12Z TAFS...CONVECTION FIRING UP THIS MORNING
OVER PORTIONS OF SOUTH TEXAS DUE TO AN APPROACHING UPPER LEVEL
DISTURBANCE. EXPECTING A CONTINUATION OF THUNDERSTORMS TO DEVELOP
THIS MORNING...WITH A SECOND ROUND BY EARLY AFTERNOON CONTINUING
ON THROUGH THE OVERNIGHT HOURS. WITH SCATTERED CONVECTION RIGHT
NOW AND EXPECTING COVERAGE TO INCREASE THROUGH THE EVENING...WILL
CONTINUE MENTION OF THUNDER THROUGH THE ENTIRE PERIOD...WITH A
LATE START FOR VCT. WITH A SEVERE WATCH IN PLACE...THERE IS THE
POSSIBILITY THAT THE STORMS MAY BECOME STRONG TO SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAJOR THREAT. CEILINGS
WILL VARY FROM MVFR/VFR WITH ANY APPROACHING STORMS.

PREV DISCUSSION... /ISSUED 541 AM CDT THU MAY 10 2012/

SHORT TERM (TODAY THROUGH FRIDAY)...A POTENT UPPER LEVEL LOW
CURRENTLY SITUATED OVER FAR WEST TEXAS IS FIRING UP CONVECTION
ACROSS WEST TEXAS. THIS SYSTEM COMBINED WITH THE SURFACE LOW ALONG
THE SOUTHERN COAST WILL AIDE IN THE EXPECTED CONVECTION FOR TODAY
THROUGH FRIDAY. A STRENGTHENING SOUTHEASTERLY LOW LEVEL JET WILL
FUEL THE SYSTEM PUMPING IN GULF MOISTURE THROUGHOUT THE DAY. CURRENT
GOES SOUNDING IMAGERY IS SHOWING ROUGHLY 1.5 INCH PWATS OVER THE
AREA...WITH HIGHER AMOUNTS FURTHER WEST AND SOUTH WHICH SHOULD ENTER
THE AREA AS THE DAY PROGRESSES. CURRENTLY...A S/W DISTURBANCE
ROUNDING THE BOTTOM OF THE MAIN UPPER LEVEL LOW IS ENTERING ACROSS
THE SOUTHERN TIP OF TEXAS...AIDING IN MORNING CONVECTION...AND
SHOULD CONTINUE TO MOVE EAST THROUGH THE MORNING. THE BIGGER FOCUS
COMES IN TO PLAY WITH THE UPPER LOW THAT WILL SHIFT FARTHER INTO
TEXAS...BEFORE BEING PULLED NORTHEASTWARD LATE TONIGHT INTO
FRIDAY. A COUPLE OF THINGS HAVE BEEN MENTIONED PREVIOUSLY WITH THE
TRACKING OF THE PROGRESSION OF THE AFOREMENTIONED UPPER LOW...ONE
BEING THE POSSIBILITY OF SEVERE WEATHER AND THE SECOND BEING THE
HEAVY RAIN THREAT. AS FOR THE SEVERE WEATHER...MULTIPLE WEATHER
INGREDIENTS CONTINUE TO COME TOGETHER FOR TODAY...ESPECIALLY FOR
THIS LATE AFTERNOON THROUGH THE EVENING/OVERNIGHT HOURS. MODELS
CONTINUE TO SHOW SPLIT FLOW ALOFT...WITH PRESSURE HEIGHT FALLS AND
COOLING TEMPERATURES. THE STRENGTHENING UPPER LEVEL JET OVER THE
AREA WILL ALSO AIDE IN THE INCREASED SHEARING FROM 0-6KM TO
45-50KTS OVER MUCH OF THE AREA. WITH ENOUGH LIFT AND SHEARING...
THE POSSIBILITY OF SEVERE REMAINS OVER SOUTH TEXAS...WITH DAMAGING
WINDS AND LARGE HAIL BEING THE MAJOR THREATS. CAN NOT RULE OUT AN
ISOLATED TORNADO OR TWO...PARTICULARLY OVER THE COASTAL LOCATIONS
WHERE HIGHER HELICITY VALUES REMAIN. AS FOR THE HEAVY RAINFALL...
WITH ABUNDANT MOISTURE OVER THE AREA...STRONG SLOW MOVING STORMS
MAY PRODUCE A STORM WITH RAINFALL AMOUNTS OF 1-2 INCHES...WITH
ISOLATED HIGHER AMOUNTS. HOWEVER...STORM MOTION IS SHOWING AN
INCREASE IN SPEED EASTWARDLY AS TIME PROGRESSES THIS EVENING...
WHICH MAY HELP REDUCE THE TIMING A STRONG STORM WOULD BE OVER THE
AREA. AREAS ACROSS THE NORTHERN CWA WILL HAVE THE BEST CHANCE FOR
ABUNDANT RAINFALL. EXPECTING THE EVENTS TO OCCUR ESPECIALLY OVER
THE WEST DURING THE MORNING TO LATE MORNING HOURS...EXPANDING EAST
AS THE DAY PROGRESSES...WITH THE MAIN EVENT OCCURRING BY THIS LATE
AFTERNOON AND EVENING. CONTINUED INFLUENCE FROM THE UPPER LOW WILL
ALLOW FOR STORMS TO REMAIN A POSSIBILITY THROUGH THE OVERNIGHT
HOURS INTO FRIDAY.

LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...DETERMINING HOW LONG
TO KEEP RAIN IN THE FORECAST THROUGH THE EARLY PART OF THE EXTENDED
IS MAIN CONCERN. PERIOD WILL BEGIN WITH THE UPPER LOW OVER NORTH
CENTRAL TEXAS AT 00Z SATURDAY. MOISTURE WILL REMAIN IN PLACE ACROSS
THE VICTORIA AREA WITH PWATS AROUND 1.5 INCHES. WILL KEEP THE
HIGHEST POPS IN THE NORTHEAST PART OF THE CWA TAPERING OFF TO 20
POPS OVER THE WESTERN CWA. CHANCES FOR SHOWERS AND STORMS WILL BE
WINDING DOWN BY SATURDAY AS UPPER TROUGH PASSES TO THE EAST. WILL
KEEP SOME LOW END POPS OVER THE EASTERN HALF OF THE AREA...ROUGHLY
ALONG AND EAST OF A HIGHWAY 281 LINE. LATEST NAM GENERATES SOME MORE
QPF AS SHORTWAVE ROTATES THROUGH THE AREA. NOT CONFIDENT ON THIS
SCENARIO AND HAVE CONTINUED TREND OF PUSHING CONVECTION OFF THE
COAST. AT OR BELOW NORMAL TEMPERATURES ARE EXPECTED OVER SOUTH TEXAS
THIS WEEKEND...WITH 80S IN MOST LOCATIONS BOTH SAT/SUN. MODELS
INDICATE THE NEXT UPPER DISTURBANCE WILL MOVE SOUTHEAST OUT OF
EASTERN NEW MEXICO/WEST TEXAS ON TUESDAY. THE GFS REMAINS MORE
AGGRESSIVE WITH UPPER LEVEL SYSTEM AND CHANCES FOR CONVECTION WHILE
THE EUROPEAN IS WEAKER WITH UPPER TROUGH. FOR NOW...HELD ON TO THE
LOW END POPS MONDAY NIGHT AND TUESDAY. WOULD LIKE TO SEE BETTER
AGREEMENT BETWEEN THE MODELS BEFORE INCLUDING ADDITIONAL PERIODS OF
SHOWERS AND STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    85  72  83  68  84  /  70  90  60  20  20
VICTORIA          83  69  79  64  81  /  70  90  60  40  30
LAREDO            85  72  88  69  89  /  90  70  30  20  10
ALICE             82  70  85  66  86  /  80  90  50  20  20
ROCKPORT          82  74  82  71  81  /  70  90  70  30  20
COTULLA           80  67  83  65  86  /  90  80  30  20  10
KINGSVILLE        85  71  84  67  85  /  70  90  60  20  20
NAVY CORPUS       83  74  82  70  82  /  60  90  60  30  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TE/81...SHORT TERM
GW/86...LONG TERM
Hazardous weather outlook, May 10, 12:07 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1207 PM CDT THU MAY 10 2012

TXZ229>234-239>247-111715-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1207 PM CDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT MOST OF SOUTH TEXAS UNTIL
8 PM FOR SOUTH TEXAS AND THE ADJACENT NEARSHORE WATERS. LARGE
HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES WILL BE MAIN THREATS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TODAY AND TONIGHT WITH 1
TO 2 INCHES OF RAIN POSSIBLE...WITH ISOLATED HIGHER AMOUNTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS SOUTH TEXAS FRIDAY INTO
SATURDAY. A FEW STORMS MAY BECOME STRONG ON FRIDAY WITH SMALL HAIL
AND GUSTY WINDS. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY
NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS.

GMZ230-235-250-255-270-275-111715-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1207 PM CDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE BAYS AND NEAR SHORE WATERS
UNTIL 8 PM. DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES
WILL BE THE MAIN HAZARDS. THE THREAT FOR STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY WITH SMALL HAIL
AND GUSTY WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS.

TE

In the hours before

Local storm report, May 10, 10:48 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1048 AM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      5 NW COTULLA            28.49N 99.29W
05/10/2012                   LA SALLE           TX   EMERGENCY MNGR

            ALONG FM468 NEAR THE WOODWARD AREA...TWO FEET DEEP WATER
            OVER THE ROAD. ROAD IS NOW CLOSED.

&&

LKEYS
Special weather statement, May 10, 10:51 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1051 AM CDT THU MAY 10 2012

TXZ231-232-241>246-101800-
ARANSAS-BEE-JIM WELLS-KLEBERG-LIVE OAK-NUECES-REFUGIO-SAN PATRICIO-
1051 AM CDT THU MAY 10 2012

...A FUNNEL CLOUD WAS SPOTTED OVER PORTLAND EARLIER THIS MORNING BY
A CITY OFFICIAL...

THE ENVIRONMENT IS FAVORABLE FOR ADDITIONAL FUNNEL CLOUDS THROUGH
THE MORNING AND INTO THE AFTERNOON FOR ARANSAS...BEE...JIM
WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO AND SAN PATRICIO
COUNTIES.

YOU SHOULD BE PREPARED TO SEEK SHELTER IN THE EVENT THAT A FUNNEL
CLOUD DOES REACH THE GROUND.

TE
Local storm report, May 10, 10:52 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1052 AM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     TSTM WND DMG     SE WOODWARD             28.53N 99.29W
05/10/2012                   LA SALLE           TX   EMERGENCY MNGR

            MOBILE HOME FLIPPED NEAR WOODWARD ON RANCH RD 469.
            POSSIBLE PEOPLE TRAPPED INSIDE.

&&

LKEYS
Local storm report, May 10, 12:48 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1248 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     HAIL             3 WNW ORVIL             27.65N 99.54W
05/10/2012  E0.75 INCH       WEBB               TX   COCORAHS

0615 AM     HAIL             14 SSE ENCINAL          27.86N 99.26W
05/10/2012  E0.75 INCH       WEBB               TX   COCORAHS

            HAIL FELL FOR 10 MINUTES AT CALLAHAN RANCH

1034 AM     TSTM WND DMG     SE WOODWARD             28.53N 99.29W
05/10/2012                   LA SALLE           TX   EMERGENCY MNGR

            MOBILE HOME FLIPPED NEAR WOODWARD ON RANCH RD 469.
            POSSIBLE PEOPLE TRAPPED INSIDE.

1045 AM     FLASH FLOOD      5 NW COTULLA            28.49N 99.29W
05/10/2012                   LA SALLE           TX   EMERGENCY MNGR

            ALONG FM468 NEAR THE WOODWARD AREA...TWO FEET DEEP WATER
            OVER THE ROAD. ROAD IS NOW CLOSED.

1242 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2012  E1.00 INCH       KLEBERG            TX   TRAINED SPOTTER

            6TH AND KING STREET

1245 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2012  E1.00 INCH       KLEBERG            TX   TRAINED SPOTTER

            HAIL AT KINGSVILLE HIGH SCHOOL

&&

ANIEVES
Local storm report, May 10, 12:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1251 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TORNADO          RICARDO                 27.42N 97.91W
05/10/2012                   KLEBERG            TX   EMERGENCY MNGR

            REPORT OF TORNADO NEAR RICARDO. MAGNITUDE UNKNOWN AT THIS
            TIME.

&&

ANIEVES
Local storm report, May 10, 12:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1258 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     FUNNEL CLOUD     12 S TILDEN             28.28N 98.54W
05/10/2012                   MCMULLEN           TX   LAW ENFORCEMENT

            DEPUTIES REPORTING FUNNEL CLOUD AND MONITORING

&&

DVOGELSA

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 5:08 AM CDTSevere Thunderstorm WarningCRPWebb52 min
May 10, 5:54 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb29 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningCRPWebb48 min
May 10, 6:22 AM CDTTornado WarningCRPWebb53 min
May 10, 6:54 AM CDTTornado WarningCRPLa Salle, Webb66 min
May 10, 7:06 AM CDTSpecial Marine WarningCRP54 min
May 10, 7:59 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen, Webb61 min
May 10, 8:01 AM CDTSpecial Marine WarningCRP48 min
May 10, 8:58 AM CDTSevere Thunderstorm WarningCRPMcMullen47 min
May 10, 9:30 AM CDTTornado WarningCRPLa Salle30 min
May 10, 9:51 AM CDTSevere Thunderstorm WarningCRPMcMullen24 min
May 10, 10:01 AM CDTSevere Thunderstorm WarningCRPLa Salle29 min
May 10, 10:32 AM CDTSevere Thunderstorm WarningCRPLa Salle43 min
May 10, 10:37 AM CDTFlash Flood Warning EmergencyCRPLa Salle113 min
May 10, 11:07 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb53 min
May 10, 11:14 AM CDTSevere Thunderstorm WarningCRPLa Salle46 min
May 10, 11:57 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen63 min
May 10, 12:04 PM CDTTornado WarningCRPJim Wells, Kleberg41 min
May 10, 12:16 PM CDTTornado WarningCRPMcMullen44 min
May 10, 12:23 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Live Oak, Nueces37 min
May 10, 12:35 PM CDTTornado WarningCRPLa Salle40 min
May 10, 12:40 PM CDTTornado WarningCRPJim Wells, Kleberg, Nueces35 min
May 10, 12:57 PM CDTSevere Thunderstorm WarningCRPBee, Jim Wells, Nueces, Refugio, San Patricio33 min
May 10, 12:59 PM CDTTornado WarningCRPMcMullen46 min
May 10, 1:15 PM CDTTornado WarningCRPKleberg, Nueces30 min
May 10, 1:15 PM CDTTornado WarningCRPLa Salle, McMullen45 min
May 10, 1:19 PM CDTAreal Flood AdvisoryCRPKleberg56 min
May 10, 1:19 PM CDTTornado WarningCRPBee, Live Oak, McMullen41 min
May 10, 1:28 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio, Victoria47 min
May 10, 1:45 PM CDTTornado WarningCRPKleberg, Nueces45 min
May 10, 1:45 PM CDTTornado WarningCRPBee, Live Oak45 min
May 10, 1:55 PM CDTSevere Thunderstorm WarningCRPLa Salle50 min
May 10, 1:59 PM CDTTornado WarningCRPMcMullen46 min
May 10, 2:24 PM CDTSpecial Marine WarningCRP96 min
May 10, 2:28 PM CDTTornado WarningCRPBee, Live Oak47 min
May 10, 2:29 PM CDTTornado WarningCRPKleberg, Nueces46 min
May 10, 2:37 PM CDTTornado WarningCRPLa Salle, McMullen38 min
May 10, 2:40 PM CDTTornado WarningCRPLive Oak, McMullen35 min
May 10, 3:04 PM CDTFlash Flood WarningCRPBee, La Salle, Live Oak, McMullen3 hr
May 10, 3:05 PM CDTFlash Flood WatchCRPBee, Goliad, La Salle, Live Oak, McMullen, Victoria19 hr
May 10, 3:14 PM CDTSevere Thunderstorm WarningCRPNueces31 min
May 10, 3:14 PM CDTTornado WarningCRPMcMullen46 min
May 10, 3:18 PM CDTTornado WarningCRPBee, Live Oak, McMullen42 min
May 10, 3:47 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen43 min
May 10, 3:51 PM CDTSpecial Marine WarningCRP114 min
May 10, 3:57 PM CDTTornado WarningCRPMcMullen33 min
May 10, 3:59 PM CDTTornado WarningCRPLive Oak, McMullen46 min
May 10, 4:01 PM CDTTornado WarningCRPBee, Live Oak29 min
May 10, 4:25 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio33 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak, McMullen60 min
May 10, 5:18 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen57 min
May 10, 5:23 PM CDTTornado WarningCRPBee, Live Oak37 min
May 10, 5:25 PM CDTTornado WarningCRPBee, Live Oak35 min
May 10, 5:30 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak45 min
May 10, 5:38 PM CDTTornado WarningCRPDuval, McMullen37 min
May 10, 5:41 PM CDTSpecial Marine WarningCRP2 hr
May 10, 6:03 PM CDTSevere Thunderstorm WarningCRPWebb57 min
May 10, 6:05 PM CDTFlash Flood WarningCRPBee115 min
May 10, 6:14 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio61 min
May 10, 6:15 PM CDTTornado WarningCRPDuval, Live Oak, McMullen45 min
May 10, 6:19 PM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb41 min
May 10, 6:24 PM CDTFlash Flood WarningCRPDuval, La Salle, Live Oak, McMullen111 min
May 10, 6:43 PM CDTTornado WarningCRPDuval, McMullen, Webb47 min
May 10, 6:47 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb43 min
May 10, 6:57 PM CDTSpecial Marine WarningCRP2 hr

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.